Forum

How do you know??

We’ll all agree that ms is totally unpredictable & we are all effected differently, so knowing this, this is probably a strange thing to be asking. I’m currently on the sick from work, not doing too well. How so you tell the difference, when you feel poorly, if it’s due to having a relapse, symptoms caused my ms, the side effects of medication or something totally unrelated? I started medication last Monday, and I’ve felt very dizzy/light headed every day since. Odds are saying it’s the medication (Tecfidera) but I can’t help thinking this feeling is direct from my ms due to the dizziness. Fed up

Hi Minnie, that is the million dollar question relapse, meds or something else. I have decided it does not matter most of the time, even if it is a relapse they can do nothing just tell you to take it easy, if it’s something else time will tell and if it’s the Tecfidera hopefully you will feel better after the first few weeks.

I am am at the stage were I would only ring the hospital if it was something like a chest pain just in case it was my heart, apart from that I just try and rest more, frustrating I know.

regards,

ann x

Hi, yeh I understand why you are feeling fed up hun.

But I remember my ms nurse once said to me, not to put every health issue down to ms. Do you have an ms nurse you can ri g to put your mind at rest?

It is possible that the new medication is causing your dizziness, but it might be worth a call.

Pollx

1 Like

I’ve been in touch with my nurse, and she reckons it’s too much of a coincidence for it to be the ms but more likely the medication. I don’t know, im off work this week & I’m not sure if I should go back next week. I need to decide whether I should keep going with the medication & hope it settles or do I come off the medication :-/

hi minnie

try to stick with the tecfidera for a few weeks as most people report few side effects after that first 3 weeks.

my side effects were horrible but i’ve managed to adjust my meals to settle my stomach.

i have a substantial breakfast (porridge and fruit) with a coffee and my tec, straightaway followed by toast or peanut butter sandwich.

kind of trapping the pill between 2 lots of food.

don’t worry too much about going back to work next week, it’s more important that you give your body time to recover properly.

rest loads and then rest some more.

carole x

1 Like

I’m currently wide awake in agony with stomach cramps. It’s not this bad before. I’m going to try & get some peanut butter while I’m off. Maybe I’m not having enough fatty food for breakfast as I only have Weetabix. But for tea I had a pasta bake then had my tablet then a portion of bread & butter pudding.

How are the stomach cramps now minnie? This tecifidera sounds horrible, with the side effects.

Once you’ve cracked the sickness etc, hopefully you will start to feel the benefits.

((((((Hugs))))))

Not long woken up, cramps are still there but not as bad as it was, still though & now it’s gone to my back. Not everyone experiences the side effects. I don’t know how long I could give the medication b4 deciding it’s not for me.

Let’s hope one of the guys taking it can answer that question for you min.

xx

1 Like